# SDR SWIA20230609523

- Difficulty date: May 23, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 20,997 hours, 11,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - AFT CARGO FLOOR SUPPORT AT FR74 BETWEEN STR29L/29R     (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT AT FR74 BETWEEN STR 29L/29R REF SRM 51-40-08.REPLACED WITH OEM PART DOES NOT EFFECT WEIGHT AND BALANCE.
